Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2014, Vol. 23 Issue (1): 010302    DOI: 10.1088/1674-1056/23/1/010302
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Monogamy of quantum correlations in the one-dimensional anisotropic XY model
Xu Shuai, Song Xue-Ke, Ye Liu
School of Physics & Material Science, Anhui University, Hefei 230039, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: